JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 51
Note on Feng Qi's Integral Inequality

    Authors: Josip E. Pecaric, T. Pejkovic,  
    Keywords: Integral inequality.  
    Date Received: 20/01/04  
    Date Accepted: 27/04/04  
    Subject Codes:


    Editors: Feng Qi,  

We give a generalization of Feng Qi's result from [5] by showing that if a function $ finmathrm{C}^1([a,b])$ satisfies $ f(a)geq 0$ and $ % f^{prime}(x)geq n(x-a)^{n-1}$ for $ xin[a,b]$ and a positive integer $ n$ then $ {int_{a}^{b}{[f(x)]}^{n+2}d{x}}geq {left(int_{a}^{b}{f(x)}d{x}% right)}^{n+1}$ holds. This follows from our answer to Feng Qi's open problem.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login